Calculus of Bargaining Solution on Boolean Tables
This article reports an “acceptable calculus” of the bargaining problem solution as used by game theoreticians. By an acceptable calculus we understand an algorithm which can lead us to the result in an acceptable time either using the computing power of nowadays computers or a known classical model, like LaGrange method of function maximization with constraints. Our motive is quite difficult to meet, but we hope to move in this direction in order to close the gap at least for one nontrivial situation on Boolean tables.
Volume (Year): 28 (2001)
Issue (Month): 15 ()
|Contact details of provider:|| |
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Kalai, Ehud & Smorodinsky, Meir, 1975. "Other Solutions to Nash's Bargaining Problem," Econometrica, Econometric Society, vol. 43(3), pages 513-18, May.
- Mullat, Joseph E., 1995.
"A fast algorithm for finding matching responses in a survey data table,"
Mathematical Social Sciences,
Elsevier, vol. 30(2), pages 195-205, October.
- Mullat J. E., 1996. "A fast algorithm for finding matching responses in a survey data table," Mathematical Social Sciences, Elsevier, vol. 31(1), pages 61-61, February.
- Barbera Salvador & Gul Faruk & Stacchetti Ennio, 1993.
"Generalized Median Voter Schemes and Committees,"
Journal of Economic Theory,
Elsevier, vol. 61(2), pages 262-289, December.
- Alexander Genkin & Ilya Muchnik, 1993. "Fixed points approach to clustering," Journal of Classification, Springer, vol. 10(2), pages 219-240, December.
- Nash, John, 1950. "The Bargaining Problem," Econometrica, Econometric Society, vol. 18(2), pages 155-162, April.
- Gibbard, Allan, 1973. "Manipulation of Voting Schemes: A General Result," Econometrica, Econometric Society, vol. 41(4), pages 587-601, July.
- Joseph Mullat, 2001. "Stable Coalitions in Monotonic Games," Game Theory and Information 0112003, EconWPA, revised 26 Apr 2003.
- Satterthwaite, Mark Allen, 1975. "Strategy-proofness and Arrow's conditions: Existence and correspondence theorems for voting procedures and social welfare functions," Journal of Economic Theory, Elsevier, vol. 10(2), pages 187-217, April.
When requesting a correction, please mention this item's handle: RePEc:ebl:ecbull:eb-01aa0020. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (John P. Conley)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.